# SDR SWAA2021051233783

- Difficulty date: December 1, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1016-1121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED LH CROWN SKATE ANGLE AT BS1016 TO BS1121 LBL14 WL306. / REMOVED AND REPLACED SKATE ANGLE AT BS1016 TO BS1121 LBL14 WL306 IAW SRM 51-40-02; DWG 148A3590 AND DWG 148A8300 57049U 03DEC2020
